# SDR DALA2017122608848

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 67,622 hours, 48,706 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 18 AND 22 DE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT HARNESSES AT SEATS 18 AND 22 DE. OPS CHECKED GOOD IAW SPWM 20 AND EWIS.
